Repositorio de producción científica de la Universidad de Sevilla

A note on F-sectional curvatures of S-manifolds

 

Advanced Search
 
Opened Access A note on F-sectional curvatures of S-manifolds
Cites
Show item statistics
Icon
Export to
Author: Fernández Fernández, Luis Manuel
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 1987
Published in: Revista de la Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, 42, 11-17.
Document type: Article
Abstract: This paper presents sorne characterizations of S-manifolds whose invariant f- sectional curvature is constant. The antiinvariant f-sectional curvature, the axiom of invariant f-planes and the axiom of antiinvariant f-planes are used in o rder to get the results.
Cite: Fernández Fernández, L.M. (1987). A note on F-sectional curvatures of S-manifolds. Revista de la Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, 42, 11-17.
Size: 3.453Mb
Format: PDF

URI: http://hdl.handle.net/11441/45079

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)